Repositorio de producción científica de la Universidad de Sevilla

Approximation axiomatique à la théorie du bordisme

 

Advanced Search
 
Opened Access Approximation axiomatique à la théorie du bordisme
Cites
Show item statistics
Icon
Export to
Author: Ayala Gómez, Rafael
Domínguez Murillo, Eladio
Quintero Toscano, Antonio Rafael
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1989
Published in: Cahiers de Topologie et Geometrie Differentielle Categoriques, 30 (3), 189-212.
Document type: Article
Abstract: This paper gives an axiomatical approximation to Bordism Theory. It proves those properties of a geometrical nature that a class of models must satisfy to develop a bordism theory in an abstract category.
Cite: Ayala Gómez, R., Domínguez Murillo, E. y Quintero Toscano, A.R. (1989). Approximation axiomatique à la théorie du bordisme. Cahiers de Topologie et Geometrie Differentielle Categoriques, 30 (3), 189-212.
Size: 1.433Mb
Format: PDF

URI: http://hdl.handle.net/11441/48429

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)